# SDR SWAA2025040200761

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BTW STA 294.5 TO STA 312 RBL 56 AND WL 208.1 AT FWD GALLEY AREA 2025-167730 <[01]. REPLACED NEW ANGLE - SUPPORT LOCATED BTW STA 294.5 TO STA 312 RBL 56 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED NEW ANGLE - SUPPORT LOCATED BTW STA 294.5 TO STA 312 RBL 56 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.
